# SDR FDEA200910063481

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A2557379800200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR; AFT DOOR CUTOUT CRACKED PROFILE AT FASTENER HOLE LWR AFT CORNER.  REMOVED OLD PROFILE AND INSTALLED NEW PROFILE PO NR 664219.4 IAW SRM 51-40-21; PARA  5 AND 13.  DRILLED NEW PROFILE IAW SRM 51-40-44; TABLE II.
